An extension theorem with analytic singularities for generalized $(N,k)$-crosses

Volume 103 / 2012

Arkadiusz Lewandowski Annales Polonici Mathematici 103 (2012), 193-208 MSC: Primary 32D15; Secondary 32D10. DOI: 10.4064/ap103-2-7

Abstract

The main result of the paper is a new Hartogs type extension theorem for generalized $(N,k)$-crosses with analytic singularities for separately holomorphic functions and for separately meromorphic functions. Our result is a simultaneous generalization of several known results, from the classical cross theorem, through the extension theorem with analytic singularities for generalized crosses, to the cross theorem with analytic singularities for meromorphic functions.

Authors

  • Arkadiusz LewandowskiInstitute of Mathematics
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image